# SDR DHLA200700057

- Difficulty date: October 18, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N754DH
- Make and model: Boeing 727223
- Aircraft serial: 22008
- Aircraft time: 62,763 hours, 31,469 cycles
- Engine: Pwa JT8D15
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Condition: Failed
- Location: Fuel System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AT START OF TAKEOFF, 1.4 EPR NR 2 ENGINE FAILED COMPLETED ABNORMAL PROCEDURE.  REPLACED NR 2 ENG FUEL PUMP IAW PRATT AND WHITNEY JT8D M/M GROUND RAN AND LEAK CK GOOD AT THIS TIME IAW 73-11-01.  PERFORMED MPA RUN PER JRH 7.7.
